# SDR SWAA2022050903692

- Difficulty date: May 4, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 70,182 hours, 41,575 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Faulty
- Location: R/H Wing
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS DID NOT COME DOWN WHEN SELECTING FLAPS TO 5. WHEN USING ALTERNATE FLAP EXTENSION; ONLY RIGHT SIDE FLAPS STARTED MOVING. LEFT SIDE FLAPS STAYED AT UP POSITION. FLAPS DID NOT COME DOWN WHEN SELECTING FLAPS TO 5. WHEN USING ALTERNATE FLAP EXTENSION ONLY RIGHT SIDE FLAPS STARTED MOVING. LEFT SIDE FLAPS STAYED AT UP POSITION. PERFORMED A NO FLAP LANDING PER QRH. LANDED UNEVENTFUL. PSEU LIGHT ILLUMINATED AFTER LANDING. / [01] PERFORMED FSEU BITE CHECK; FIM 27-51 TASK 801; FOUND FAULT CODE 27-53279. FOUND FL TE FLAP POS/SKEW SNSR & IND LEFT CIRCUIT BREAKER OUT. RESET CIRCUIT BREAKER. OPS CHECK NORMAL. PSEU LIGHT EXTINGUISHED.
